On October 1st, I had a flu shot, not the H1N1, just the regular flu shot. I've had the flu shot many times before with muscle pain and soreness in the arm that the injection was received in that usually subsided within a few days.
This time however, the pain was almost unbearable and seemed to be "spreading" to other parts of my body.
The first night it was just my upper arm. The second night it was my upper arm, pec muscle, muscles of the underarm, and muscles in the upper corner of my back. It was excrutiating and was slightly relieved with 800mg of ibuprofen.
The third night it was also in the muscles on the side of my neck.
The fourth night it was starting to travel down my arm into my hand and wrist. At this point I was also experiencing weakness and difficulty holding or picking up objects.
By the the end of the weak it had radiated to the other side of my body. So basically my entire upper body was painful and weak. Both arms, both upper back, both pec muscles etc... Again I'm taking 800mg ibuprofen around the clock which does slightly relieve the pain. I'm also using heating pads which slightly relieve the pain as well.
It has now gone into a little over two weaks and it has radiated to my lower back, my stomach (as if i just did a hundred situps), my hands, my thighs, my calfs. I feel weak and am having trouble just sitting at the computer typing or picking up a drink.
As far as I know the flu shot can't cause this kind of reaction but, what else could this be??